# SDR UALA2013060703958

- Difficulty date: June 7, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 63,072 hours, 7,320 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlw Ww Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE WHEEL WELL AFT CORNER, CRACKED IN FUSELAGE STRUCTURE.  REPAIRED IAW ECRA 5331-01722.
